Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on linear transformations of $n$-ics in $m$ variables


Author: A. D. Campbell
Journal: Bull. Amer. Math. Soc. 35 (1929), 691-694
DOI: https://doi.org/10.1090/S0002-9904-1929-04803-1
MathSciNet review: 1561792
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1929-04803-1

American Mathematical Society